# SDR 08FDEA01478

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413523
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE AT STA 1273 AND X -47.250 FOUND MISSING MATERIAL ON SEAT TRACK.  REPAIRED SEAT TRACK FOR SRM 53-10-00 FIG 1 VOL I.
